MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW, Ø 3.5 MM, LENGTH 16 MM

ULRICH GMBH & CO. KG NEON3; SCREW, Ø 3.5 MM, LENGTH 16 MM
Model Number CS 3902-35-16
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Post op x-rays revealed two screws were backing out.A revision was scheduled and done on (b)(6) 2020 and other issues occurred during the revision.Report 2 of 5.

Brand Name
NEON3
Common Device Name
SCREW, Ø 3.5 MM, LENGTH 16 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9897261
Report Number9612420-2020-00005
Device Sequence Number2788869
Product Code KWP
UDI-Device Identifier04052536084203
UDI-Public4052536084203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3902-35-16
Device Catalogue NumberCS 3902-35-16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR